Institute of Applied Mathematics and Informatics of Vladikavkaz Scientific Centre
Vladikavkaz Mathematical Journal

About Editorial To Authors По русски
Archive Links News Help

October-December, 2000

Volume 2, Issue 4

Internal and External One-Sided Homogeneous Boundary Value Problems of Conjugation for a Bicircular Domain of C2
Kh. P. Dzebisov (Vladikavlaz)
UDC 517.55

Article (rus.) - [pdf] [zip-pdf]

Singularities of the Density Distribution of a Bound Liquid in Capillary-Porous Media
V. B. Zaalishvili, T. R. Tedeev, K. S. Kharebov (Vladikavkaz)
UDC 539.217

Article (rus.) - [pdf] [zip-pdf]

Modular Measures and Maharam Operators
A. G. Kusraev (Vladikavkaz)
UDC 517.98

Article (rus.) - [pdf] [zip-pdf]

A Characterisation of Diffuse Operators in Vector Lattices
S. N. Tabuev
UDC 517.98

Article (rus.) - [pdf] [zip-pdf]

Modular Locally Bounded Ferichel-Orlich Spaces and Cones in Them
V. G. Fetisov, N. P. Bezuglova (Rostov)
UDC 517.98

Article (rus.) - [pdf] [zip-pdf]




copyright © 1996-2003, SMI

Купить садовые фигуры эльфы и гоблины.